# SDR 02FDEA00773

- Difficulty date: September 28, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 34,275 hours, 24,841 cycles
- System (JASC): 2700 · Flight Control System
- Part: Attach Fitting
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 RH SPOILER ACTUATOR ATTACH FITTING IS BROKEN.  FWD I/B SIDE OF FITTING IS MISSING.    **  S/D  **  COMING
